# SDR QXEA200500151

- Difficulty date: February 3, 2005
- Submitted: February 4, 2005
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 16,270 hours, 23,343 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: SYLZ50970
- Part serial: 574F
- Condition: Failed
- Location: Windshield Heat
- Part time: 16,270 hours, 12,380 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: A
- Precautionary procedure: A

## Discrepancy

THE FLIGHT RETURNED TO FIELD AFTER THE HEAT ELEMENT FOR THE F/O'S WINDSHIELD SPARKED AND DEVELOPED A SMALL FLAME.  THE FLAME WENT OUT WHEN THE WINDSHIELD HEAT WAS TURNED OFF.  A CRACK WAS ALSO DISCOVERED ON THE F/O'S WINDSHIELD.  MAINTENANCE REMOVED THE NR 2 HEAT CONTROLLER AND THE WIRE TERMINAL.  MAINTENANCE ALSO REMOVED AND REPLACED THE CRACKED WINDSHIELD.  C/W OPERATIONAL TEST OF THE F/O WINDSHIELD HEAT IAW 30-41-00-710-801.  OPERATIONAL AND VISUAL CHECKS GOOD.  NO DAMAGE NOTED TO WINDSHIELD FRAME OR SURROUNDING AREA.
